MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF INTERFIT THRD HOLE COVER; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. REF INTERFIT THRD HOLE COVER; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Model Number 71330001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/12/2008
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to infection.All the components were removed.

Brand Name
REF INTERFIT THRD HOLE COVER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9349951
Report Number1020279-2019-04100
Device Sequence Number11443582
Product Code MBL
UDI-Device Identifier03596010196590
UDI-Public03596010196590
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71330001
Device Catalogue Number71330001
Device Lot Number06AM04077
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR